# SDR SWAA2022022415416

- Difficulty date: December 12, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231XF UPPER SURFACE DELAMINATED. / DUE TO EXTENT OF DAMAGE; FABRICATED A REPLACEMENT PANEL FOR MAIN CABIN FLOOR PANEL 231XF FROM BMS 4-23 TYPE II LOT# 1368331-1; INSTALLED ALL INSERTS WITH RESIN BMS5-107 LOT# AK8EP4363K; AND PART MARKED PANEL IAW SRM 53-00-30-2R-0 PARA 1A 'NOTE'. PARA 4; DWG #144A58107 AND BAC 5088 59278U 12/17/18
